RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 57–60 (Mi mz3071)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of a subharmonic function of infinite order by the logarithm of the modulus of an entire function

M. A. Hirnyk

Lvov Commercial-Economic Institute

Full text: PDF file (324 kB)

English version:
Mathematical Notes, 1991, 50:4, 1025–1027

Bibliographic databases:

UDC: 517.535
Received: 20.03.1990

Citation: M. A. Hirnyk, “Approximation of a subharmonic function of infinite order by the logarithm of the modulus of an entire function”, Mat. Zametki, 50:4 (1991), 57–60; Math. Notes, 50:4 (1991), 1025–1027

Citation in format AMSBIB
\Bibitem{Hir91}
\by M.~A.~Hirnyk
\paper Approximation of a subharmonic function of infinite order by the logarithm of the modulus of an entire function
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 57--60
\mathnet{http://mi.mathnet.ru/mz3071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162911}
\zmath{https://zbmath.org/?q=an:0781.31002|0738.31001}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1025--1027
\crossref{https://doi.org/10.1007/BF01137731}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3071
  • http://mi.mathnet.ru/eng/mz/v50/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Hirnyk, “Approximation of Subharmonic Functions in the Half-Plane by the Logarithm of the Modulus of an Analytic Function”, Math. Notes, 78:4 (2005), 447–455  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. A. Hirnyk, “Exactness of approximation of a subharmonic function by the logarithm of the modulus of an analytic function in the Chebyshev metric”, J. Math. Sci. (N. Y.), 139:2 (2006), 6393–6402  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020